Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have RA, been on Remicade every 6 weeks for 4 yrs, huge weight gain. Is the dosage too much ?

I have RA. Have had it since 11 years old. Been on Remicade 400mg every 6 wks for 4 years now. I weigh 140. My Rheaumatologist just retired. I went to see another one and told me I was on to much remicade and should only be on 200 mg and reduced it w/o telling me on my next infusion to 300mg. They had patients on 6-8 vials on my doctor s office prior to the last. Is this correct??
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
RA is an Auto immune disease. Ramicade is the second line of treatment. The Advised dosage is
5mgm/kg - duration is once in 8 wks for long term therapy. The dose is given intravenously over a period of 2 hrs. So considering your weight recommended dosage is only 400 mgm once in 6/8 per the treating dr's advise. It is only fixed dosage. No reduced dosage schedule.
Anyhow while you are on Ramicade periodical check-up for infection by the family physician is a must
Best Wishes
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor